Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Diabetes. Red circular patches on lower legs, dryness, itching and bleeding. Taken aspirin and Vitamin B12. What is the solution?

I m a 45 years old Indian diabetic men staying in china, I have developed around 3-4 pinkish-redish circular patches on both of my lower legs there r flacks of dry skin as well on the patches, these doesn t hurt, itch or bleed but they r there since last 3 weeks & have increased in number & size, please help. I have been taking medications for diabetes , blood pressure, aspirin, also taking vitamin B12, and the medication for uric acid. Hope you can give me a solution,
Asked On : Tue, 15 Oct 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hello,
These reddish circular patches on lower limbs appear to be due to fungal infection,which is quite common in people suffering from uncontrolled diabetes.
Treament involves local application of anti fugal creams like CLOTRIMAXOLE,which is an OTC product and easily available.
Control your sugal levels meticulously.
You should be quite relived in a week's time and should keep applying the ointment for at least one week more after the complete resolution of skin patches.
In case there is no improvement,you should consult a dermatologist.
Thanks
Answered: Tue, 15 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor